Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 101, NWS Tallahassee, FL

October 19, 201012 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Oct 19, 2010, 2:49 PM CDT for 12 counties in Florida. It took effect at Oct 20, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 19, 2010, 2:49 PM CDT (19:49 UTC)
In effect from
Oct 20, 2010, 12:00 PM CDT
Expired
Oct 20, 2010, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 49 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WWUS82 KTAE 191949
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EDT TUE OCT 19 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR INTERIOR PORTIONS OF THE FLORIDA PANHANDLE DUE TO EXPECTED
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON FOR PORTIONS OF
NORTHWEST FLORIDA DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY
AND HIGH DISPERSIONS...

...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON FOR THE
FLORIDA PANHANDLE AND BIG BEND DUE TO THE COMBINATION OF HIGH
DISPERSIONS AND LONG DURATIONS OF LOW RELATIVE HUMIDITIES...

.DISCUSSION...THE DRY CONDITIONS WILL PERSIST THROUGH THE
REMAINDER OF THE WEEK. AS A RESULT...RED FLAG CONDITIONS WILL BE
EXPECTED EACH AFTERNOON ACROSS PORTIONS OF NORTHWEST FLORIDA.
ALTHOUGH HUMIDITIES ARE EXPECTED TO DROP BELOW 30 PERCENT OVER THE
SOUTHEAST ALABAMA COUNTIES...LIGHT WINDS WILL PRECLUDE ANY WATCHES
OR WARNINGS OVER THE NEXT COUPLE OF DAYS.

FLZ007-009>011-013-200000-
/O.NEW.KTAE.FW.W.0101.101020T1700Z-101020T2100Z/
/O.NEW.KTAE.FW.A.0087.101021T1700Z-101021T2300Z/
/O.CON.KTAE.FW.W.0100.000000T0000Z-101019T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-
249 PM CDT TUE OCT 19 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 4 PM CDT WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 4 PM CDT WEDNESDAY. IN
ADDITION...A FIRE WEATHER WATCH IS NOW IN EFFECT THURSDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ008-012-016>019-026>028-200000-
/O.NEW.KTAE.FW.W.0101.101020T1700Z-101020T2100Z/
/O.NEW.KTAE.FW.A.0087.101021T1700Z-101021T2300Z/
CENTRAL WALTON-INLAND BAY-GADSDEN-LEON-INLAND JEFFERSON-MADISON-
LIBERTY-INLAND WAKULLA-INLAND TAYLOR-
349 PM EDT TUE OCT 19 2010 /249 PM CDT TUE OCT 19 2010/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 5 PM
EDT /4 PM CDT/ WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 5 PM EDT
/4 PM CDT/ WEDNESDAY. IN ADDITION...A FIRE WEATHER WATCH IS IN
EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ014-029-200000-
/O.NEW.KTAE.FW.A.0087.101021T1700Z-101021T2300Z/
INLAND GULF-LAFAYETTE-
349 PM EDT TUE OCT 19 2010 /249 PM CDT TUE OCT 19 2010/

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
2 follow-up statements
752 
WWUS82 KTAE 200803
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 AM EDT WED OCT 20 2010

...A RED FLAG WARNING IS IN EFFECT FOR THE EASTERN PANHANDLE OF
FLORIDA FROM 2 PM CDT THIS AFTERNOON TO 6 PM CDT THIS EVENING DUE
TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH
HIGH DISPERSION VALUES...

...THE RED FLAG WARNING FOR THE BIG BEND OF FLORIDA IS
CANCELLED. ALTHOUGH DRY CONDITIONS STILL REMAIN IN PLACE...LONG
DURATIONS OF LOW RELATIVE HUMIDITY ARE NO LONGER EXPECTED FOR THIS
REGION...

...A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEASTERN ALABAMA AND
ALL OF NORTH FLORIDA FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING...

.DRY CONDITION ARE EXPECTED TO FINISH OUT THE WEEK AS HIGH PRESSURE
IS FORECAST TO BUILD IN BEHIND A FRONTAL BOUNDARY FORECAST TO MOVE
ACROSS THE REGION TODAY. WATCHES AND WARNING CAN BE EXPECTED FOR
THE REMAINDER OF THE WEEK. MOISTURE RETURNS BY THE WEEKEND AND NO
FIRE WEATHER CONCERNS ARE EXPECTED AT THAT TIME.

FLZ008-012-016>019-026>028-210000-
/O.CAN.KTAE.FW.W.0101.101020T1700Z-101020T2100Z/
/O.CON.KTAE.FW.A.0087.101021T1700Z-101021T2300Z/
CENTRAL WALTON-INLAND BAY-GADSDEN-LEON-INLAND JEFFERSON-MADISON-
LIBERTY-INLAND WAKULLA-INLAND TAYLOR-
403 AM EDT WED OCT 20 2010 /303 AM CDT WED OCT 20 2010/

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

...THIS AFTERNOONS RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007-009>011-013-210000-
/O.EXT.KTAE.FW.W.0101.101020T1900Z-101020T2300Z/
/O.CON.KTAE.FW.A.0087.101021T1700Z-101021T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-
303 AM CDT WED OCT 20 2010

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6
PM CDT THIS EVENING...

...A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...

A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM CDT THIS AFTERNOON
TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
THURSDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ015-034-108-112-114-115-118-127-128-134-210000-
/O.EXA.KTAE.FW.A.0087.101021T1700Z-101021T2300Z/
INLAND FRANKLIN-INLAND DIXIE-SOUTH WALTON-COASTAL BAY-
COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-
COASTAL TAYLOR-COASTAL DIXIE-
403 AM EDT WED OCT 20 2010 /303 AM CDT WED OCT 20 2010/

...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-210000-
/O.EXA.KTAE.FW.A.0087.101021T1700Z-101021T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
303 AM CDT WED OCT 20 2010

...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ014-029-210000-
/O.CON.KTAE.FW.A.0087.101021T1700Z-101021T2300Z/
INLAND GULF-LAFAYETTE-
403 AM EDT WED OCT 20 2010 /303 AM CDT WED OCT 20 2010/

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
449 
WWUS82 KTAE 201843
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EDT WED OCT 20 2010

...A RED FLAG WARNING REMAINS IN EFFECT FOR THE EASTERN PANHANDLE
OF FLORIDA UNTIL 6 PM CDT THIS EVENING DUE TO EXPECTED LONG DURATIONS
OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH DISPERSION VALUES...

...A RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON FOR THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXTENDED PERIODS OF
LOW RELATIVE HUMIDITIES.

...A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEASTERN ALABAMA FROM
THURSDAY AFTERNOON THROUGH THURSDAY EVENING...

.DRY CONDITIONS ARE BUILDING IN BEHIND A VERY WEAK FRONTAL BOUNDARY
MOVING THROUGH THE AREA TODAY. WATCHES AND WARNINGS CAN BE
EXPECTED FOR THE REMAINDER OF THE WEEK. MOISTURE RETURNS BY THE
WEEKEND AND NO FIRE WEATHER CONCERNS ARE EXPECTED AT THAT TIME.

FLZ007-009>011-013-210000-
/O.UPG.KTAE.FW.A.0087.101021T1700Z-101021T2300Z/
/O.NEW.KTAE.FW.W.0102.101021T1700Z-101021T2300Z/
/O.CON.KTAE.FW.W.0101.101020T1900Z-101020T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-
143 PM CDT WED OCT 20 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON UNTIL 6 PM
CDT THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ008-012-014>019-026>029-034-108-112-114-115-118-127-128-134-
210000-
/O.UPG.KTAE.FW.A.0087.101021T1700Z-101021T2300Z/
/O.NEW.KTAE.FW.W.0102.101021T1700Z-101021T2300Z/
CENTRAL WALTON-INLAND BAY-INLAND GULF-INLAND FRANKLIN-GADSDEN-
LEON-INLAND JEFFERSON-MADISON-LIBERTY-INLAND WAKULLA-
INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-COASTAL BAY-
COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-
COASTAL TAYLOR-COASTAL DIXIE-
243 PM EDT WED OCT 20 2010 /143 PM CDT WED OCT 20 2010/

...RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT
/6 PM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT
/6 PM CDT/ THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ065>069-210000-
/O.CON.KTAE.FW.A.0087.101021T1700Z-101021T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
143 PM CDT WED OCT 20 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 19, 2:33 PM CDT, 16 minutes earlier.

Area forecast discussion, Oct 19, 2:33 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM EDT TUE OCT 19 2010

.SHORT TERM...
(TONIGHT THROUGH THURSDAY NIGHT) RELATIVELY BENIGN WX WILL CONTINUE
THROUGH THE SHORT TERM. A WEAK FRONTAL BOUNDARY WILL PUSH IN FROM
THE NORTHWEST DURING THE DAY ON WEDNESDAY. HOWEVER...WITH LIMITED
MOISTURE AND DYNAMICS...THE EXPECTATION IS FOR ONLY A SLIGHT CHANCE
OF SHOWERS...PRIMARILY OVER THE NORTHERN HALF OF THE FORECAST AREA.
BEHIND THIS FRONT...NORTHWEST FLOW WILL USHER IN EVEN MORE DRY AIR
TO THE AREA BY THURSDAY. HIGHS WILL BE IN THE MID 80S AHEAD OF THE
FRONT TOMORROW WITH A FEW UPPER 80S IN THE TYPICALLY WARMER
LOCATIONS. ON THURSDAY HIGHS WILL BE JUST A FEW DEGREES COOLER
BEHIND THE FRONT. OVERNIGHT LOWS ARE EXPECTED TO BE IN THE MID 50S
TONIGHT AND WEDNESDAY NIGHT...THEN COOLING INTO THE UPPER 40S TO LOW
50S BY THURSDAY NIGHT.

.LONG TERM...
(FRIDAY THROUGH NEXT TUESDAY) DEEP LAYER RIDGING WILL RESIDE OVER
THE LOCAL REGION THROUGH MOST MOST OF THE WEEKEND BEFORE EXITING
TO OUR EAST TO MAKE WAY FOR THE NEXT SHORTWAVE AND ASSOCIATED COLD
FRONT. AS THE SURFACE HIGH MOVES EAST OF THE MID-ATLANTIC STATES
ON SATURDAY...ONSHORE FLOW COMMENCES AND GRADUALLY INCREASES
SUNDAY THROUGH MONDAY AHEAD OF THE COLD FRONT. THE ONSHORE FLOW
ALONG WITH A DECENT VORT MAX TRANSLATING FROM SOUTHERN ARKANSAS
EAST INTO NORTHERN ALABAMA ON MONDAY SHOULD SIGNIFICANTLY INCREASE
DEEP LAYER MOISTURE AND LIFT ACROSS OUR AREA TO GIVE US A CHANCE
FOR SHOWERS/TSTMS MONDAY INTO TUESDAY. UNFORTUNATELY THE BEST
CHANCE FOR CONVECTION MAY STAY WELL TO OUR NORTH. FOR NOW WILL
SHOW SLIGHT TO LOWER END CHANCE POPS MONDAY AND TUESDAY. TEMPS
THROUGH THE PERIOD WILL BE NEAR TO ABOVE SEASONAL LEVELS.

&&

.AVIATION...
VFR CONDITIONS PREVAIL FOR ALL TERMINALS THIS AFTERNOON. A BROKEN
MID LEVEL CLOUD DECK IS BEGINNING TO SCATTER OUT THIS AFTERNOON
ACROSS THE NORTH FLORIDA BIG BEND. THIS CLOUD DECK WILL MAINLY
AFFECT KTLH AND KVLD. SKIES WILL CLEAR BY SUNSET TONIGHT. BY LATE
TONIGHT...A SCATTERED CIRRUS DECK WILL MOVE OVER OUR TERMINALS
FROM WEST TO EAST BEGINNING AT KDHN. DUE TO THE LATER INCREASE OF
CLOUD COVER OVER KVLD...MVFR VISIBILITIES IN FOG CAN BE EXPECTED
IN THE NEAR DAWN HOURS. ELSEWHERE...SCATTERED CIRRUS WILL LIMIT
FOG DEVELOPMENT. AFOREMENTIONED CLOUD COVER IS IN RESPONSE TO AN
APPROACHING WEAK FRONTAL BOUNDARY AND THROUGH THE MORNING AND
EARLY AFTERNOON THE CLOUD DECK WILL GRADUALLY LOWER. HOWEVER ALL
TERMINALS ARE FORECAST TO REMAIN VFR THROUGH EARLY AFTERNOON.

&&

.MARINE...
LIGHT WINDS AND MINIMAL SEAS WILL CONTINUE THROUGH MUCH OF THE WEEK.
A WEAK FRONTAL BOUNDARY WILL PUSH THROUGH THE AREA WITH OFFSHORE
FLOW DEVELOPING LATE WEDNESDAY INTO THURSDAY. THE GRADIENT IS NOT
EXPECTED TO BE STRONG WITH WINDS AND SEAS REMAINING BELOW HEADLINE
CRITERIA. THE FLOW WILL SHIFT TO THE EAST AND THEN SOUTHEAST BY THIS
WEEKEND AS HIGH PRESSURE BUILDS NORTH OF THE REGION.

&&

.FIRE WEATHER...
DRY CONDITIONS WILL PERSIST THROUGH THE REMAINDER OF THE WEEK. AS
A RESULT...RED FLAG CONDITIONS WILL BE EXPECTED EACH AFTERNOON
ACROSS PORTIONS OF NORTHWEST FLORIDA. ALTHOUGH HUMIDITIES ARE
EXPECTED TO DROP BELOW 30 PERCENT OVER THE SOUTHEAST ALABAMA
COUNTIES...LIGHT WINDS WILL PRECLUDE ANY WATCHES OR WARNINGS OVER
THE NEXT COUPLE OF DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   57  86  56  86  49 /   0  10  10   0   0
PANAMA CITY   63  83  62  83  59 /   0  10  10   0   0
DOTHAN        59  84  53  85  51 /  10  20  10   0   0
ALBANY        58  85  52  84  50 /   0  20  10   0   0
VALDOSTA      56  84  55  84  49 /   0  20  10   0   0
CROSS CITY    55  83  56  85  50 /   0  10  10   0   0
APALACHICOLA  63  80  63  80  60 /   0  10  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ TO 5 PM EDT /4 PM CDT/
     WEDNESDAY FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL
     WALTON...GADSDEN...HOLMES...INLAND BAY...INLAND JEFFERSON...
     INLAND TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
     LEON...LIBERTY...MADISON...WASHINGTON.

     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     GADSDEN...HOLMES...INLAND BAY...INLAND GULF...INLAND
     JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
     WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     WASHINGTON.

     RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: CALHOUN...HOLMES...INLAND WALTON...JACKSON...
     WASHINGTON.

GM...NONE.

&&

SHORT TERM/MARINE...DVD
AVIATION...HARRIGAN
FIRE WX...GIBBS
LONG TERM...T BARRY
Hazardous weather outlook, Oct 19, 2:00 AM CDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 AM EDT TUE OCT 19 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-201000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
300 AM EDT TUE OCT 19 2010 /200 AM CDT TUE OCT 19 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES TODAY
OVER INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 4:13 AM CDTRed Flag WarningTAECalhoun, Holmes, Jackson, Walton, Washington14 hr
Oct 19, 2:49 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more36 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.